# SDR C8GA2011000014

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,631 hours, 38,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Punctured
- Location: Zone 100
- Part time: 60,631 hours, 38,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXPERIENCED GROUND DAMAGE DURING A STORM.  ACFT SKIN WAS DAMAGED AT STA 450, CUT OUT DAMAGE AT STA 450- 460.  INSTALLED INTERNAL FLUSH REPAIR, FABRICATED FILLER AND DOUBLER.
